Becker, R.
Sur deux théorèmes fondamentaux du calcul des probabilités
Annales de l'I.H.P. Probabilités et statistiques, Tome 10 (1974) no. 4 , p. 385-389
Zbl 0312.60001 | MR 372579
URL stable : http://www.numdam.org/item?id=AIHPB_1974__10_4_385_0

Bibliographie

[1] Bourbaki, Intégration, Chap. 2 (2e édition).

[2] Dixmier, Sur certains espaces considérés par M. H. Stone. Sum. Bras. Math., t. II, Fasc. 11, 1951. MR 48787 | Zbl 0045.38002

[3] Foguel, The ergodic theory of Markov Process. Van Nostrand. Zbl 0282.60037

[4] Luxemburg et Zaanen, Riesz spaces I, North-Holland Math. Lib. Amsterdam, London. Zbl 0231.46014

[5] Luxemburg-Zaanen, Notes on Banach function spaces. Indagationes Mathematicae. Note VIII, vol. 26, fasc. 1, p. 104-119. Note X, vol. 26, fasc. 5, p. 493-506.

[6] Schaefer, Topological Vector Spaces. Zbl 0217.16002